# SDR R61A202002140176

- Difficulty date: February 9, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N230JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 31,782 hours, 19,799 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17066803401
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE HEAVY CHECK FOUND FWD CARGO DOOR LOWER CORNER SEAL REST HAS CORROSION AS MARKED REMOVED CORROSION BY BLENDING ON THE FWD CARGO DOOR LOWER CORNER SEAL REST.  NOMINAL THICKNESS OF THE SEAL REST IS .080". BLENDED AREA IS 2.0" X 2.0" X .031". REF SRM 53-21-11.  REMOVED AND REPLACE FWD SEAL DEPRESSOR REF SRM 51-40-08.
